RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gurzo, G G

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:127
Abstract pages:575
Full texts:173
References:52

http://www.mathnet.ru/eng/person24954
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/205164

Publications in Math-Net.Ru
1987
1. G. G. Gurzo, “Systems of generators for centralizers of rigid elements of the braid group”, Izv. Akad. Nauk SSSR Ser. Mat., 51:5 (1987),  915–935  mathnet  mathscinet  zmath; Math. USSR-Izv., 31:2 (1988), 223–244
1985
2. G. G. Gurzo, “Centralizers of finite sets of elements of the braid group $\mathfrak B_{n+1}$”, Mat. Zametki, 37:1 (1985),  3–6  mathnet  mathscinet  zmath; Math. Notes, 37:1 (1985), 3–4  isi
1984
3. G. G. Gurzo, “Systems of generators for the normalizers of certain elements of the braid group”, Izv. Akad. Nauk SSSR Ser. Mat., 48:3 (1984),  476–519  mathnet  mathscinet  zmath; Math. USSR-Izv., 24:3 (1985), 439–478

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020